# SDR ASAA2019102431091

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 30,201 hours, 8,749 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSH AND TAXI ZONE TEMP LIGHT AT CONT CAB ILLUMINATED. RESETS WITH MC RESET. PERFORMED QRH WITH MC RESET PUSHED, ZONE TEMP LIGHT AND AIR COND ANNUNCIATOR EXTINGUISH. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE REF B737-800 FIM 21-62 TASK 801. RIGHT PACK/ZONE TEMP CONTROLLER BIT TEST LOGGED FLIGHT DECK TRIM VALVE. VERIFY TEST PASSES WITH GREEN GO LIGHT. ACCOMPLISHED RE-SET PROCEDURE REF FIM 21-62 TASK 832. OPERATED AIR CONDITIONING PACKS AND VERIFIED CONTROL CABIN ZONE TEMP LIGHT DOES NOT COME ON AND REMAINS OFF ON RECALL. CLEARS MEL 21-21G.
